A logic for arguing about probabilities in measure teams

Show full item record



Permalink

http://hdl.handle.net/10138/312416

Citation

Hyttinen , T , Paolini , G & Väänänen , J 2017 , ' A logic for arguing about probabilities in measure teams ' , Archive for Mathematical Logic , vol. 56 , no. 5-6 , pp. 475-489 . https://doi.org/10.1007/s00153-017-0535-x

Title: A logic for arguing about probabilities in measure teams
Author: Hyttinen, Tapani; Paolini, Gianluca; Väänänen, Jouko
Contributor organization: Department of Mathematics and Statistics
Date: 2017-08
Language: eng
Number of pages: 15
Belongs to series: Archive for Mathematical Logic
ISSN: 0933-5846
DOI: https://doi.org/10.1007/s00153-017-0535-x
URI: http://hdl.handle.net/10138/312416
Abstract: We use sets of assignments, a.k.a. teams, and measures on them to define probabilities of first-order formulas in given data. We then axiomatise first-order properties of such probabilities and prove a completeness theorem for our axiomatisation. We use the Hardy-Weinberg Principle of biology and the Bell's Inequalities of quantum physics as examples.
Subject: Probability logic
Team semantics
Dependence logic
111 Mathematics
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
1509.01812.pdf 181.6Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record